| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints for lot.A sample device was not returned for analysis.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgical technician reported that following an intraocular lens (iol) implant procedure, the patient experienced poor quality vision and could not tolerate trifocal vision.The iol was exchanged in secondary procedure with different model approximately 3 months following the initial procedure.Additional information has been requested.